# SDR IPXA10B63543

- Difficulty date: October 29, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 83,039 hours, 14,438 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B019017
- Part serial: 000306
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD FORE FLAP L/E FAIRING OTBD AREA HOLE CHAFED.     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5D, FIG 6, REV 57 121, CELSIUS DEGREE.
